# SDR IPXA2025021143679

- Difficulty date: January 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: ACA382014
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY DOOR CTR WEB SUPPORT IS CRACKED (114-49) ATA 53-10.  INSTALLED INTERCOSTAL ON R/H A/C BAY DOOR IAW MD11 SRM 51-35-01.
